# SDR FDEA201009273732

- Difficulty date: September 27, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 65,589 hours, 14,398 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN PANEL OUTER WING ACCESS DOOR CUT OUT AT APPROXIMATELY BETWEEN XORS 683.400 AND XORS 713.600, 01 EACH FASTENER HOLE FOUND WITH CRACKED INDICATION DURING HFEC OPEN HOLE INSPECTION.  CARRIED OUT REPAIR BY INSTALLATION OF BUSHING IN REWORK FASTENER HOLE AS PER DRAWING SG11570004, REVISION A. BUSHING FABRICATED AS PER DRAWING SG11570004, REVISION A. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100, REVISION 111.
